Statistical inference for max-stable processes by conditioning on extreme events

Engelke, Sebastian ; Malinowski, Alexander ; Oesting, Marco ; Schlather, Martin

Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Advances in Applied Probability
Volume: 46
Issue number: 2
Page range: 478-495
Place of publication: Sheffield [u.a.]
Publishing house: Applied Probability Trust
ISSN: 0001-8678 , 1475-6064
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item